Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.40
pages 23-36

Control of Pseudo-Hyperbolic Systems by Concentrated Impacts

Ivan I. Lyashko
T. Shevchenko National University, Kiev, Ukraine
Sergey I. Lyashko
Kiev National Taras Shevchenko University Kiev, Ukraine
Vladimir V. Semenov
Taras Shevchenko National University of Kyiv

ABSTRAKT

A problem of generalized control of system, described by the third initial boundary problem for pseudo hyperbolic equation is considered. Generalized solvability of initial boundary value problem by method of a priori inequalities in negative norms and controllability for system, when control is performed over concentrated impacts, which set right parts from some negative space is investigated.


Articles with similar content:

On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
On Some Results of Mathematical Modeling of Solutions of Control Problems of Dynamics of Spatially Distributed Processes
Journal of Automation and Information Sciences, Vol.47, 2015, issue 12
Vladimir Antonovich Stoyan
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
On Dynamical Problem of Optimal Set Partition with Integral Constraints
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Elena M. Kiseleva, Larisa S. Koriashkina, Tatyana A. Shevchenko